A new generalized $p$-value approach for testing the homogeneity of variances

Liu, Xuhua, Xu, Xingzhong . Statistics & Probability Letters 2010. 80 (19--20) :1486-1491

Locate this article in:

Bibtex

@article{CIS-248717,
  Author = {Liu, Xuhua and Xu, Xingzhong},
  Title = {A new generalized $p$-value approach for testing the homogeneity of variances},
  Journal = {Statistics & Probability Letters},
  Volume = {80},
  Number = {19--20},
  Year = {2010},
  Pages = {1486--1491},
  Keywords = {exact frequency property}
}

Similar articles